# SDR AALA201608109021

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 28,230 hours, 9,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED, 4R DOOR LOWER EXIT LIGHT LENS COVER MISSING.  INSTALLED LENS COVER ON 4R DOOR LOWER EXIT LIGHT.
